Probabilistic Characterization of Directional Distances and their Robust Versions

Simar, Léopold and Vanhems, Anne (2012) Probabilistic Characterization of Directional Distances and their Robust Versions. Journal of Econometrics, 166 (2). pp. 342-354.

This is the latest version of this item.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/25509
Item Type: Article
Language: English
Date: 2012
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: Toulouse School of Economics - TSE
Site: UT1
Date Deposited: 09 Jul 2014 17:23
Last Modified: 18 Oct 2017 15:14
OAI ID: oai:tse-fr.eu:25509
URI: http://publications.ut-capitole.fr/id/eprint/15194

Available Versions of this Item

Actions (login required)

View Item View Item